# SDR SWAA2021081189749

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Doubler
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT APU COMPARTMENT AROUND FUEL LINE BS1088 LBL12; 26' BELOW LOWER HORIZONTAL DECK. MARKED ; / [01] NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02; [02] VERIFIED NO ALLOWABLE DAMAGE; [03] UPDATED MEASUREMENTS; [04] REMOVED DOUBLER AT APU COMPARTMENT BS 1088 LBL12 IAW SRM 51-40-02; [05] VERIFIED; [06] LOCATED; DRILLED; TRIMMED; AND APPLIED CHEMICAL CONVERSION COATING TO NEW DOUBLER P/N 148A2433-3 FROM .050' 7075T6 CLAD LOT #5087747-1 PER DWG 148A2433.; [07] VERIFIED LOCATE; DRILL; TRIM AND APPLICATION OF CHEMICAL CONVERSION COATING TO NEW DOUBLER P/N 148A2433-3 FROM .050' 7075T6 CLAD LOT #5087747-1 PER DWG 148A2433; [08] APPLIED PRIMER TO NEW DOUBLER P/N 148A2433-3 FROM .050' 7075T6 CLAD LOT #5087747-1 PER DWG 148A2433. AND AMM51-21-72-370-804 OK TO INSTALL; [09] VERIFIED STEP 8 OK TO INSTALL; [10] INSTALLED NEW DOUBLER PN 148A2433-3 AT BS1088 LBL12 26' BELOW LOWER HORIZONTAL DECK IAW SRM 51-40-02; DWG 148A0924 REV:-; DWG 148A2410 REV:B.; [11] VERIFIED INSTALLATION OF DOUBLER PN 148A2433-3 AT BS1088 LBL12 26' IAW SRM 51-40-02; DWG 148A0924 REV:-; DWG 148A2410 REV:B.; [12] VERIFIED INSTALLATION OF DOUBLER PN 148A2433-3 AT BS1088 LBL12 26' IAW SRM 51-40-02; DWG 148A0924 REV:-; DWG 148A2410 REV:B.QC VERIFIED.
